MAUDE Adverse Event Report: ALPHATEC SPINE, INC. INSIGNIA; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

ALPHATEC SPINE, INC. INSIGNIA; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 436-0354
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The implant remains in situ.The lot number was not provided; therefore, a review of device history records cannot be performed.Radiographs were not provided; therefore, the complaint cannot be confirmed.Based on the information provided, the root cause cannot be determined.If additional information and/or the implant is provided, a supplemental report will be filed accordingly.Labeling review: warnings/cautions/precautions: potential risks identified with the use of this device, which may require additional surgery, include device component fracture, loss of fixation, non-union, fracture of the vertebrae, and necrosis of bone, neurological injury and vascular or visceral injury.Possible adverse effects: initial or delayed loosening, disassembly, bending, dislocation and/or breakage of device components.Postoperative management: additional or revision surgery may be necessary to correct an adverse effect.The surgeon should instruct the patient regarding amount and time frame after surgery of any weight bearing activity.The increased risk of bending, dislocation, and /or breakage of the implant devices, as well as an undesired surgical result are consequences of any type of early or excessive weight bearing, vibration motion, fall, jolts or other movements preventing proper healing and/or fusion development.
 
Event or Problem Description
A patient underwent a 3-level anterior cervical discectomy and fusion spinal procedure on an unknown date.It was reported that a screw backed out postoperatively.There is no report of patient symptoms or plans of revision surgery.
 
Additional Manufacturer Narrative
Additional information: d6a.(b)(6) 2024.A postoperative lateral image was received which shows the inferior screw backing out of the 3-level plate.The implant remains in the patient.Based on the information available, the root cause cannot be determined.

Brand Name
INSIGNIA
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key19563793
Report Number2027467-2024-00065
Device Sequence Number6305747
Product Code KWQ
UDI-Device Identifier00190376491226
UDI-Public(01)00190376491226
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K213443
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number436-0354
Device Catalogue Number436-0354
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown